RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dal'nevost. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dal'nevost. Mat. Zh., 2007, Volume 7, Number 1-2, Pages 3–16 (Mi dvmg52)  

Solvability of nonlinear heat equation in class of unbounded functions with degeneration of coefficient near derivative with respect to time

E. G. Agapova

Pacific National University

Abstract: In this paper, we consider quasilinear parabolic equations which degenerate on a solution due to a multiplier of the derivative with respect to time. In the many-dimensional case, we prove the existence of a solution of a general boundary-value problem from a class of unbounded functions. Restrictions to nonlinearity of the multiplier of the derivative with respect to time are different from ones considered before by other authors.

Key words: nonlinear heat equation, quasilinear parabolic equations, unbounded functions, degenerate on a solution, a general boundary-value problem, class of unbounded functions, nonlinearity of the multiplier of the derivative with respect to time.

Full text: PDF file (244 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 517.95
MSC: 35M10
Received: 05.07.2007

Citation: E. G. Agapova, “Solvability of nonlinear heat equation in class of unbounded functions with degeneration of coefficient near derivative with respect to time”, Dal'nevost. Mat. Zh., 7:1-2 (2007), 3–16

Citation in format AMSBIB
\Bibitem{Aga07}
\by E.~G.~Agapova
\paper Solvability of nonlinear heat equation in class of unbounded functions with degeneration of coefficient near derivative with respect to time
\jour Dal'nevost. Mat. Zh.
\yr 2007
\vol 7
\issue 1-2
\pages 3--16
\mathnet{http://mi.mathnet.ru/dvmg52}
\elib{http://elibrary.ru/item.asp?id=15484736}


Linking options:
  • http://mi.mathnet.ru/eng/dvmg52
  • http://mi.mathnet.ru/eng/dvmg/v7/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дальневосточный математический журнал
    Number of views:
    This page:213
    Full text:68
    References:15
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019